Zur verallgemeinerten rationalen Approximation.

Werner Krabs

Mathematische Zeitschrift (1966)

  • Volume: 94, page 84-97
  • ISSN: 0025-5874; 1432-1823

How to cite


Krabs, Werner. "Zur verallgemeinerten rationalen Approximation.." Mathematische Zeitschrift 94 (1966): 84-97. <http://eudml.org/doc/170610>.

author = {Krabs, Werner},
journal = {Mathematische Zeitschrift},
keywords = {approximation and series expansion},
pages = {84-97},
title = {Zur verallgemeinerten rationalen Approximation.},
url = {http://eudml.org/doc/170610},
volume = {94},
year = {1966},

AU - Krabs, Werner
TI - Zur verallgemeinerten rationalen Approximation.
JO - Mathematische Zeitschrift
PY - 1966
VL - 94
SP - 84
EP - 97
KW - approximation and series expansion
UR - http://eudml.org/doc/170610
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.